Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Need help to cure eczema

User rating for this question
Very Good
Answered by

HIV AIDS Specialist
Practicing since : 1974
Answered : 2402 Questions
Dear Concern, I am suffering from Eczema . Require your help to cure the same. Please advice.
Posted Fri, 21 Sep 2012 in Skin Hair and Nails
Answered by Dr. S. Murugan 8 hours later
Welcome to XXXXXXX
Thanks for posting your query.
Eczema is of different types and due various reasons.
It may be an Atopic eczema or due to genetic predisposition, cotact allergy, occupational allergy or due to food matters, sunlight etc.

General principle of management is same.
1.Try to find out the cause and avoid the same.
2. Application of moisturizing agents or emollients
3. Application of steroid creams mild, mid-potent to high potent according to the severity and duration of lesion.
4. Antihistaminics like Levocetrizine, loratidine, Hydralzine or Fexofenadine etc.
If there is a secondary bacterial infection, appropriate antibiotics would be required to tackle the same.
5. Long duration hyper-pigmented and thickened lesions, application of steroid with Salicylic acid preparations.
These measures will relieve your symptoms.

Most important is to identify the cause and eliminate the same which can offer you a total relief from your problem.
Consult your Dermatologist. He/she will help you in this regards.
Get well soon.
DR S.Murugan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor